MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE
Model Number BF-TE2
Medical Device Problem Codes Device Reprocessing Problem (1091); Corroded (1131); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was returned to olympus america inc.And underwent physical inspection by qualified personnel.Based on the findings of the completed investigation, probable causes were assessed, including damage or deterioration of components, electrical issues, environmental temperature factors, and maintenance-related concerns.The most probable cause of the reported complaint is expected or random component failure, with no design deficiency or manufacturing non-conformance identified as a contributing factor to the reported event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
During the device evaluation, it was found that the returned bronchofiberscope exhibited forceps channel port sticky and shaved, and the control unit displayed corrosion due to water leakage.No patients were involved in association with this event.

Brand Name
BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24616634
Report Number9610595-2026-21735
Device Sequence Number13171702
Product Code EOQ
UDI-Device Identifier04953170339998
UDI-Public04953170339998
Combination Product (Y/N)N
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-TE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown